# SDR SWAA2019012128628

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,433 hours, 30,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
